# SDR QXEA200800102

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - RIGHT OUTBOARD FLAP NR 4 FLAP TRACK INBOARD SIDE LOWER SURFACE OF UPPER FLANGE.  THERE IS PITTING CORROSION AT ROLLER CONTACT AREA.  MAINTENANCE BLENDED OUT THE PITTING CORROSION, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.
